Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 71, NWS Norman, OK

April 28, 2025Comanche County, Kiowa County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 28, 2025, 9:44 PM CDT for Comanche County, Kiowa County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2025, 9:44 PM CDT (02:44 UTC)
Expired
Apr 28, 2025, 10:15 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Comanche County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 43 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 3:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2241 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

033 
WFUS54 KOUN 290244
TOROUN
OKC031-075-290315-
/O.NEW.KOUN.TO.W.0071.250429T0244Z-250429T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
944 PM CDT Mon Apr 28 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Comanche County in southwestern Oklahoma...
  Southeastern Kiowa County in southwestern Oklahoma...

* Until 1015 PM CDT.

* At 944 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles east of Mountain Park, moving northeast at 25
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Western Fort Sill and Wichita Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3467 9891 3475 9893 3486 9868 3469 9863
TIME...MOT...LOC 0244Z 242DEG 20KT 3472 9888 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MDU
2 follow-up statements
142 
WWUS54 KOUN 290300
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1000 PM CDT Mon Apr 28 2025

OKC075-290309-
/O.CAN.KOUN.TO.W.0071.000000T0000Z-250429T0315Z/
Kiowa OK-
1000 PM CDT Mon Apr 28 2025

...THE TORNADO WARNING FOR SOUTHEASTERN KIOWA COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3485 9868 3470 9863 3469 9882 3478 9883
TIME...MOT...LOC 0259Z 252DEG 23KT 3473 9873 

$$

OKC031-290315-
/O.CON.KOUN.TO.W.0071.000000T0000Z-250429T0315Z/
Comanche OK-
1000 PM CDT Mon Apr 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN COMANCHE COUNTY...

At 959 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Indiahoma, moving east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Wichita Mountains Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3485 9868 3470 9863 3469 9882 3478 9883
TIME...MOT...LOC 0259Z 252DEG 23KT 3473 9873 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MDU
065 
WWUS54 KOUN 290313
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1013 PM CDT Mon Apr 28 2025

OKC031-290322-
/O.EXP.KOUN.TO.W.0071.000000T0000Z-250429T0315Z/
Comanche OK-
1013 PM CDT Mon Apr 28 2025

...THE TORNADO WARNING FOR NORTHWESTERN COMANCHE COUNTY WILL EXPIRE
AT 1015 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3485 9868 3470 9863 3469 9882 3478 9883
TIME...MOT...LOC 0312Z 242DEG 20KT 3476 9866 

$$

MDU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:27 PM CDT, 3 hours 17 minutes earlier. Its key messages:

  • Issued at 153 PM CDT Sat Apr 26 2025 -Heavy rainfall with the potential for significant flash flooding is likely near the I-44 corridor through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather continues through the weekend.
Area forecast discussion, Apr 28, 6:27 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 PM CDT Mon Apr 28 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025

-Heavy rainfall with the potential for significant flash flooding
 is likely near the I-44 corridor through Wednesday.

-Severe thunderstorms with all hazards possible through Wednesday.

-Unsettled weather continues through the weekend.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 153 PM CDT Mon Apr 28 2025

A dryline is forecast to be oriented from northeast to southwest,
on either side of the 100th meridian. The environment ahead of
the dryline is forecast to become weakly capped to uncapped with
daytime heating and moisture pooling. As a result, a few
thunderstorms are likely to develop near the dryline from daytime
heating, low-level convergence, and the dryline circulation after
4 PM. Shear and instability ahead of the dryline will be
sufficient for supercells with all hazards (large hail, damaging
wind gusts, and tornadoes).

The most likely area for convective initiation is across western
north Texas into southwest Oklahoma, where a dryline bulge is
forecast to develop (which would further enhance low-level lift).
These storms may grow upscale into a complex that would track
east or east-northeast across at the southern half of Oklahoma
with a threat for damaging wind gusts. Upscale growth would make
it challenging for storms to maintain their supercell
characteristics. However, there will be a tornado threat with any
embedded circulations within the complex. Also, if any storms can
maintain their supercell characteristic into the evening, there
would be a significant tornado threat as the environment will
become more favorable after sunset.

In addition, there is a chance this complex could affect areas of
southwest Oklahoma that saw significant rainfall/flooding over
the weekend. Therefore, flash flooding will be a risk (depending
on the exact location of any storms).

Overnight, a strengthening low-level jet and an advancing cold
front will result in increasing thunderstorm coverage--especially
across northern Oklahoma.

Mahale

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 153 PM CDT Mon Apr 28 2025

By Tuesday, a cold front will advance southward into the Southern
Plains and stall near the I-44 corridor. Flash flooding will
become a significant hazard on Tuesday through Wednesday with
mid/upper-level flow parallel to the quasi-stationary cold front
with multiple rounds of thunderstorms expected.

The 12Z High Resolution Ensemble Forecast has a mean rainfall of
2 to 5 inches across the I-44 corridor through Wednesday morning.
The ensemble max, which you can consider as a reasonable worst
case scenario ("how bad could it be?") that represents locally
higher amounts, has 7 to 10 inches. There, confidence continues to
increase for the potential for significant flash flooding near
the I-44 corridor (e.g., Lawton, Oklahoma City metro) through
Wednesday--especially given the recent heavy rainfall/flooding. A
Flash Flood Watch was issued earlier today for all locations
except northwest Oklahoma.

The location of the cold front will modulate the greatest risk of
severe weather on Tuesday and Wednesday (i.e., the greatest risk
will be along and south of the cold front). All severe weather
hazards will remain possible. The front may attempt to retreat to
the north on Wednesday as the shortwave trough lifts across the
Southern Plains, which would result in a greater risk of severe
weather during the day Wednesday (along with flooding).

Mahale

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 220 AM CDT Mon Apr 28 2025

Like I said last night, may get a bit of a respite from the rain
Thursday into Friday, but model differences preclude me from
completely ruling out possibility of some rain/storms during this
time frame. Another large western trough takes shape by the weekend
with additional higher rain chances returning to the forecast. This
pattern looks to continue right on through much of the following
week as well.

&&

.AVIATION...
(00Z TAFS)
Issued at 623 PM CDT Mon Apr 28 2025

Severe thunderstorms will remain possible into the late evening
with MVFR conditions accompanying storm activity. IFR conditions
are possible tomorrow morning for most TAF sites with showers and
thunderstorms possible through tomorrow evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  62  72  60  72 /  80  90 100  90
Hobart OK         59  70  56  74 /  70  80 100  90
Wichita Falls TX  64  79  61  75 /  60  80  90  90
Gage OK           48  62  51  72 /  30  40  80  70
Ponca City OK     58  67  57  71 /  70  70  90  90
Durant OK         68  82  64  74 /  40  50  50 100

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ008-012-013-
     017>048-050>052.

TX...Flood Watch through late Wednesday night for TXZ083>090.

&&

NEAR TERM...10
SHORT TERM...10
LONG TERM....30
AVIATION...01

In the hours before

Local storm report, Apr 28, 8:43 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
843 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Hail             2 S Blair               34.75N 99.33W
04/28/2025  M2.00 Inch       Jackson            OK   Public

&&

rp
Local storm report, Apr 28, 8:49 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
849 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Hail             2 NW Altus Air Force Ba 34.67N 99.32W
04/28/2025  E1.00 Inch       Jackson            OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

rp
Local storm report, Apr 28, 8:54 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
854 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Flash Flood      1 SE Altus              34.64N 99.32W
04/28/2025                   Jackson            OK   Public

            Report from mPING: Street/road flooding.

&&

rp
Special weather statement, Apr 28, 8:54 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Norman OK
854 PM CDT Mon Apr 28 2025

OKZ022-035-290230-
Kiowa OK-Washita OK-
854 PM CDT Mon Apr 28 2025

...A strong thunderstorm will impact portions of Washita and north
central Kiowa Counties through 930 PM CDT...

At 854 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Sentinel, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hobart, Cordell, Sentinel, Dill City, Rocky, and Cloud Chief.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3503 9907 3510 9933 3540 9912 3528 9875
TIME...MOT...LOC 0154Z 221DEG 33KT 3510 9918

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

..speg.
Local storm report, Apr 28, 9:12 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
912 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     Hail             4 SSE Humphreys         34.51N 99.22W
04/28/2025  E1.00 Inch       Jackson            OK   Public

&&

rp
Local storm report, Apr 28, 9:13 PM CDT, 31 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Norman OK
913 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     Hail             4 SSE Humphreys         34.51N 99.22W
04/28/2025  E1.00 Inch       Jackson            OK   Trained Spotter

            Corrects previous hail report from Public to
            Trained Spotter.

&&

rp

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:04 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman13 min
Apr 28, 7:16 PM CDTSpecial Weather StatementOUNJackson29 min
Apr 28, 7:22 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita11 min
Apr 28, 7:24 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson51 min
Apr 28, 7:34 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson41 min
Apr 28, 7:47 PM CDTAreal Flood AdvisoryOUNJackson, Tillman3 hr
Apr 28, 8:04 PM CDTFlash Flood WarningOUNJackson116 min
Apr 28, 8:04 PM CDTRiver Flood AdvisoryOUNJefferson, Love15 hr
Apr 28, 8:07 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman38 min
Apr 28, 8:18 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNGreer, Jackson, Kiowa42 min
Apr 28, 8:38 PM CDTTornado WarningOUNJackson, Tillman52 min
Apr 28, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Greer, Jackson, Kiowa, Tillman46 min
Apr 28, 8:46 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa27 min
Apr 28, 8:53 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Jackson, Kiowa3 hr
Apr 28, 8:54 PM CDTSpecial Weather StatementOUNWashita36 min
Apr 28, 9:10 PM CDTTornado WarningOUNComanche, Jackson, Kiowa, Tillman35 min
Apr 28, 9:12 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa3 hr
Apr 28, 9:25 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita37 min
Apr 28, 9:30 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Jackson, Kiowa, Tillman45 min
Apr 28, 9:49 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady26 min
Apr 28, 10:10 PM CDTFlash Flood WarningOUNCaddo, Comanche, Grady, Kiowa3 hr
Apr 28, 10:12 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Kiowa48 min
Apr 28, 10:14 PM CDTSpecial Weather StatementOUNGrady31 min
Apr 28, 10:31 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady29 min
Apr 28, 10:36 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma24 min
Apr 28, 10:41 PM CDTAreal Flood AdvisoryOUNGrady2 hr
Apr 28, 10:44 PM CDTSpecial Weather StatementOUNGrady, McClain31 min
Apr 28, 10:54 PM CDTSpecial Weather StatementOUNGrady36 min
Apr 28, 11:01 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain29 min
Apr 28, 11:10 PM CDTAreal Flood AdvisoryOUNCleveland, McClain2 hr
Apr 28, 11:22 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole38 min
Apr 28, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Grady, McClain34 min
Apr 28, 11:46 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Pottawatomie, Seminole29 min
Apr 28, 11:58 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole32 min
Apr 29, 12:19 AM CDTSpecial Weather StatementOUNOkfuskee11 min
Apr 29, 2:32 AM CDTSpecial Weather StatementOUNMajor28 min
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNMajor32 min
Apr 29, 3:19 AM CDTSpecial Weather StatementOUNTillman26 min
Apr 29, 3:29 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods46 min
Apr 29, 3:33 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward42 min
Apr 29, 3:44 AM CDTSevere Thunderstorm WarningOUNGrant, Kay46 min
Apr 29, 3:47 AM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman43 min
Apr 29, 3:51 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward39 min
Apr 29, 4:03 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant27 min
Apr 29, 4:12 AM CDTSpecial Weather StatementOUNWoods33 min
Apr 29, 4:24 AM CDTSpecial Weather StatementOUNWoodward36 min
Apr 29, 4:27 AM CDTSpecial Weather StatementOUNKay33 min
Apr 29, 4:30 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
Apr 29, 4:30 AM CDTSpecial Weather StatementOUNKingfisher30 min
Apr 29, 4:32 AM CDTSpecial Weather StatementOUNCanadian28 min
Apr 29, 4:36 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens, Tillman39 min
Apr 29, 4:51 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Kay, Noble3 hr
Apr 29, 4:58 AM CDTSpecial Weather StatementOUNKay32 min
Apr 29, 4:59 AM CDTSpecial Weather StatementOUNCanadian31 min
Apr 29, 5:09 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Cotton, Grady, Stephens51 min
Apr 29, 5:23 AM CDTSpecial Weather StatementOUNNoble37 min
Apr 29, 5:23 AM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 29, 5:42 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma48 min
Apr 29, 5:45 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne45 min
Apr 29, 6:01 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma119 min
Apr 29, 6:21 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma17 min
Apr 29, 6:25 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie35 min
Apr 29, 6:45 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole45 min
Apr 29, 7:50 AM CDTAreal Flood AdvisoryOUNPayne115 min
Apr 29, 8:09 AM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman5 days
Apr 29, 8:10 AM CDTRiver Flood WarningOUNLove11 days
Apr 29, 8:21 AM CDTRiver Flood AdvisoryOUNJackson, Kiowa, Tillman27 hr
Apr 29, 8:23 AM CDTRiver Flood WatchOUNJefferson3 hr
Apr 29, 8:48 AM CDTRiver Flood AdvisoryOUNAtoka6 hr
Apr 29, 8:49 AM CDTRiver Flood AdvisoryOUNGrady36 hr
Apr 29, 8:50 AM CDTRiver Flood WatchOUNHughes, Seminole6 hr
Apr 29, 8:51 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie23 hr
Apr 29, 8:52 AM CDTRiver Flood WarningOUNCleveland, McClain48 hr
Apr 29, 8:53 AM CDTRiver Flood AdvisoryOUNCleveland, McClain, Pottawatomie30 hr
Apr 29, 8:56 AM CDTRiver Flood WatchOUNGarvin, Grady13 hr
Apr 29, 8:56 AM CDTRiver Flood WatchOUNCarter, Johnston, Murray5 hr
Apr 29, 9:30 AM CDTRiver Flood WarningOUNPottawatomie, Seminole3 days
Apr 29, 10:15 AM CDTSpecial Weather StatementOUNHughes30 min
Apr 29, 11:03 AM CDTRiver Flood WatchOUNJefferson, Love22 hr
Apr 29, 11:06 AM CDTRiver Flood WarningOUNJefferson66 hr

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.